IEEE - Institute of Electrical and Electronics Engineers, Inc. - Interference Alignment in Two-Tier Randomly Distributed Heterogeneous Wireless Networks Using Stochastic Geometry Approach

Author(s): Yi Luo ; Tharmalingam Ratnarajah ; Jiang Xue ; Faheem A. Khan
Sponsor(s): IEEE Systems Council
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 12
ISSN (CD): 2373-7816
ISSN (Paper): 1932-8184
ISSN (Online): 1937-9234
DOI: 10.1109/JSYST.2017.2654688
Regular:

With the massive increase in wireless data traffic in recent years, multi-tier wireless networks have been deployed to provide much higher capacities and coverage. However, heterogeneity of... View More

Advertisement